# SDR SWIA200311806

- Difficulty date: February 19, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,678 hours, 16,834 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Part serial: 202
- Condition: Inoperative
- Location: Nr 1 Yaw Damper
- Part time: 3,364 hours, 2,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER WILL NOT ENGAGE.  FERRIED TO SLC.  REMOVED AND REPLACED FLIGHT CONTROL PANEL.  PERFORMED OPS CHECK OF YAW DAMPERS.  OPS CHECKS GOOD.
